A client who has taken alprazolam daily for several months s… | MyMerci
More questions like thisTry ›
Medication Administration

A client who has taken alprazolam daily for several months says, "I feel better, so I plan to stop it tonight." Which response should the nurse give?

Explanation
Continued alprazolam use can cause physical dependence. Abrupt discontinuation or rapid dose reduction can precipitate acute, potentially life-threatening withdrawal reactions, including seizures. The client should work with the prescriber on an individualized gradual taper. Alprazolam is not necessarily lifelong therapy, and the client should not stop it abruptly or design an as-needed taper independently.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.